# SDR UALA2010021500587

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 56,943 hours, 11,157 cycles
- Engine: Pwa PW4077
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32907449
- Part serial: 622
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAMV R STATUS MSG.  LOCKED R FAMV IN OPEN POSITION. REPLACED RT FAMV.  OP CHECKS NORMAL.
